# SDR IPXA1568065

- Difficulty date: July 12, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 231 S21-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, R & R REPAIR TO SKIN AT STA 231.25 RT BETWEEN S-21R AND SS-23R.   REPAIRED SKIN STA 231.25 RT BETWEEN S-21R AND S-23R IAW EA 110821.
